Notre Dame Journal of Formal Logic

The distribution of terms.

Berndard D. Katz and A. P. Martinich

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 17, Number 2 (1976), 279-283.

Dates
First available: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093887536

Zentralblatt MATH identifier
0283.02016

Digital Object Identifier
doi:10.1305/ndjfl/1093887536

Citation

Katz, Berndard D.; Martinich, A. P. The distribution of terms. Notre Dame Journal of Formal Logic 17 (1976), no. 2, 279--283. doi:10.1305/ndjfl/1093887536. http://projecteuclid.org/euclid.ndjfl/1093887536.


Export citation